NRHA Rural Health Clinic & Critical Access Hospital Conferences 2025 • Sept. 23-26, Kansas City, Mo.

All general sessions take place in the Chicago Ballroom unless otherwise indicated • Subject to change • Updated 7-23-25

	Rur	al Health Clinic Conference				
Tuesday, Septembe	er 23					
1 – 1:15 pm	Welcome (15 m)					
1:15 – 2:30 pm	Plenary 1 – Keynote Session - (75 min)					
	The RHC Landscape Post OBBBA					
	Sarah Hohman, National Association of Rural Health Clinics, Government affairs director					
2:30 – 3:30 pm	Plenary 2 (60 m)					
	Mastering RHC Reimbursement: Updates, Cost Reporting & Strategic Compliance					
	Julie Quinn, Health Services Associates, Principal, compliance and cost reporting vice president					
3:30 – 3:45 pm	Break					
3:45 – 5 pm	1A	1B	1C			
-	From Burnout to Buy in: Resuscitating the	*Identifying Quality Measures for	Top Ten Revenue Cycle Take Aways			
	Rural Healthcare Workforce	Hospital-Based Rural Health Clinics	Susan Rohde			
	Pamela Buchanan, MD	John Gale, Rebecca Stearns				
Room	XXXX	XXXX	XXXX			
Wednesday, Sept 2	4					
7 – 8 am		Continental Breakfast, Registration				
8 – 9:15 am	2A	2B	2C			
	A Playbook for Physician Alignment,	Strengthening Board Support through	*Rural OB Simulation: Protocols,			
	Engagement and Retention	Financial Transparency	Partnerships, and Preparedness			
	Scott Polenz	Wes Garrison, Stuart Moore, Sally Othmer	Jacquelyn Alvarado			
Room	XXXX	XXXX	XXXX			
9:15 – 9:30 am	Break					
9:30 - 10:45 am	3A	3B	3C			
	Engaging Providers through Individualized	Innovative Strategies for	Reducing Denials to Strengthen			
	Practice Dashboards	Enhancing Rural Health Care	Rural Health Revenue			
	Ellen Thompson	Jacinda Bunch, PhD, Jennifer Jones	Steve Smith			
		Nicole Weathers, DNP				
Room	XXXX		XXXX			
10:45 – 11 am	Break					
11 – 11:45 am	Plenary 3 (45 min)					
	Preventing Survey Failures and Strategies for Success in RHCs in 2025					
	Kate Hill, The Compliance Team, Rural health vice president					
11:45 am – 1 pm	Rural Health Clinic Conference lunch on your own					

	Dunal He	solth Clinic Conference	continues and Critical A	sees Hespital Confere	naa haaina				
1 1.15	Rural Health Clinic Conference continues and Critical Access Hospital Conference begins								
1 – 1:15 pm	Welcome & Announcements (15m)								
1:15 – 2:30 pm	Plenary 4 - Keynote Address (75 m)								
	From Crisis to Renewal: Navigating Burnout in Health Care Leadership								
	Todd Linden, Linden Consulting, Partner; Coco Janzen, Crossover Communications, Owner								
2:30 – 3 pm	Break								
3 – 4 pm	Plenary 5 - National Legislative Update (60 m)								
	Alexa McKinley Abel, JD, National Rural Health Association, Government affairs and policy director								
	Carrie Cochran-McClain, DrPH, National Rural Health Association, Chief policy officer								
4 – 5 pm				ry 6 (60 min)					
	Innovation Strategies for Rural Health								
	Janice Walters, Rural Health Redesign Center , CEO								
5 – 7 pm	RHC-CAH Networking Reception - Atlanta/New York								
Thursday, Septemb	er 25				<u></u>				
7 – 8 am	Breakfast With Partners								
8 – 9 am	Plenary Session 7 - RHC/CAH: Current Regulatory Trends and Updates								
	Brian Bertsch, Eide Bailly LLP, Principal; Joseph Watt, Forvis Mazars, Partner								
9 – 10:50 am	Networking break – Exhibit Hall								
3 10:00 0:11	9:10 – 9:55 am Partner Featured Session A – XXXXX								
10:50 – 11 am				eak					
11 am – 12:15 pm	4A	4B	4C	4D	4E	4F			
·	*The Changing	Rural Emergency	Utilizing the	#American Heart	Achieving Spend	* Master the New			
	Landscape of	Teams: Improving	Medicare Cost	Association Session	Excellence: The	HCAHPS for			
	Quality	Outcomes Through	Report for Financial		Chief Financial	Essential 5 Star			
	Measurement and	Simulation	Agility		Officer's Role	Recognition			
	Recording	Jacinda Bunch, PhD	Chris Cole		Joshua Sandler	Brian Lee			
	Sarah Brinkman	Brian Rechkemmer	Eric Lopata			Julie Russell			
	Karla Weng					June Russen			
Room	XXXX	XXXX	XXXX	XXXX	XXXX	XXXX			
12:15 – 1:50 pm	Networking Lunch								
	1 – 1:45 p.m.	Partner Featured Sessi							
1:50 – 2 pm	Break								
2 – 3:15 pm	5A	5B	5C	5D	5E	5F			
	Growing Service	Rural Emergency	Developing an EMS	*Embracing Quality	^John A. Hartford	+ *Maternity Care			
	Lines in Rural	Hospitals: Lessons,	Shortage Area	Improvement as an	Foundation Session	Quality in Critical			
	Communities	Challenges, and	Designation for	Organizational	Laura Howell Nelson	Access Hospitals			
	Brian Howells	Innovations	Rural Michigan	Strategy		Megan Lahr			
	Jayna Kelly	in Year Three	J Barnas, C Barter	Lindsay Corcoran		Madeleine Pick			
		Kenneth Harman	E Bergquist, J Gale	Cameron Smith					

Room	XXXX	XXXX	XXXX XX	XXXX	XXXX			
3:15 – 3:30 pm	Break							
3:30 – 4:30 pm	+ Plenary 8 - Rural Health Networks (60 m)							
	Tom Morris, Health Resources and Services Administration, Associate administrator for rural health policy							
	Brock Slabach, NRHA, Chief operations officer							
4:30 – 5:15 pm	Plenary 9 (45 min)							
·	The Future of Rural Health: An Interactive Discussion							
	JT Douglas, West Health, Strategy director; John Gale, Maine Rural Health Research Center, Senior research associate							
	Alana Knudson, PhD, Walsh Center for Rural Health Analysis, Director							
Friday, September	26			•				
8 – 8:30 am	Breakfast							
8:30 – 9:15 am	Plenary 10 - Top 20 CAHs Awards Presentation (45 m)							
	Brock Slabach, NRHA, Chief operations officer							
	Michael Topchik, Chartis Center for Rural Health, National leader							
9:15 – 9:30 am	Break							
9:30 – 10:45 am	6A	6B	6C	6D	6E			
	Case Study:	From Surviving to	*Obstetrics Simulation	Rural Ready: Emerger	ncy +FORHP			
	Cultural Transformation	Thriving: Transforming	Training for Non Birthin	Preparedness Lessor	ns Emerging Sess	sion		
	- North Dakota CAH	Rural Hospital	CAHs	from Louisiana	GMEs			
	Bill Auxier, PhD	Tanya Kessinger	Jill Bullock	Eric Johnson				
	Sydney Grant	Tracy Koster	Erin McMahon, EdD					
	Lori Seim							
Room	XXXX	XXXX	XXXX	XXXX				
10:45 am	CAH Adjourns							

⁺ Sessions sponsored by the Federal Office of Rural Health Policy (RHC – 4, CAH - 2)

^{*} Quality & Clinical Sessions (8 between conferences)

 $^{^{\}wedge}$ Session sponsored by The John A. Hartford Foundation/NRHA National Rural Age Friendly Initiative (CAH - 1)

[#] Session sponsored by The American Heart Association (RHC or CAH -1)